# SDR ASAA2014010612333

- Difficulty date: January 6, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 832 hours, 273 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo Control
- Part number: 305RAA1
- Part serial: AS09632
- Condition: Failed
- Location: Autothrottle
- Part time: 838 hours, 273 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE INOPERATIVE.  ACFT GROUNDED.  DUPLICATED NR 2 ASM HARD FAIL.  REPLACED NR 2 ASM IAW MM22-31-91,  OPS CHECKED NORMAL.
